# SDR UIEA2019042403945

- Difficulty date: April 22, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 90,057 hours, 25,663 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7250 · Turbine Section
- Part: Tube
- Condition: Cracked
- Location: Nr 2 Eng Turbine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE TURBINE SECTION COOLING TUBE, 8:00 POSITION HAS A 1 IN CRACK AT PREVIOUS WELD. ( REMOVED AND REPLACED #2 ENGINE TURBINE SECTION COOLING TUBE IAW B767 AMM 75-24-08. )
